Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (925 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1994-03-31
Generalized Solutions to Conservation LawsMichael Oberguggenberger and Ya-Guang Wang (1) Universität Innsbruck, Austria
(2) Jiao Tong University, Shanghai, China
this paper we study generalized solutions in the sense of Colombeau to the Cauchy problem for hyperbolic conservation laws and their parabolic approximations. We obtain existence and uniqueness results both in the scaler case and for systems. The relation of the generalized solution to the classical solution, when the latter exists, is established. An application of our results is to the $p$-system of gas dynamics with artificial viscosity.
Keywords: Hyperbolic conservation lows, parabolic approximation, generalized solutions
Oberguggenberger Michael, Wang Ya-Guang: Generalized Solutions to Conservation Laws. Z. Anal. Anwend. 13 (1994), 7-18. doi: 10.4171/ZAA/528